Solvability of the Cauchy problem for a polynomial difference operator and monomial bases for the quotients of a polynomial ring

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1134/S0037446615010097

Ключевые слова: polynomial difference operator, Cauchy problem, monomial basis for the quotient ring

Аннотация: We find solvability conditions for a Cauchy problem with a polynomial difference operator and, in particular, give an easy-to-check sufficient condition in terms of the coefficients of the principal symbol of the difference operator. The solvability of the Cauchy problem is shown to be equivalent to the existence of a monomial basiПоказать полностьюs in the quotient ring of the polynomial ring by the ideal generated by the characteristic polynomial.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 56, Is. 1

Номера страниц: 92-100

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Leinartas E.K. (Siberian Federal University)
  • Rogozina M.S. (Siberian Federal University)

Вхождение в базы данных